Osaka Journal of Mathematics

Continuous maps of manifolds with involution. III

Minoru Nakaoka

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 197-208.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757734

Mathematical Reviews number (MathSciNet)
MR0365609

Zentralblatt MATH identifier
0335.55007

Subjects
Primary: 57E15
Secondary: 55C35

Citation

Nakaoka, Minoru. Continuous maps of manifolds with involution. III. Osaka J. Math. 12 (1975), no. 1, 197--208. https://projecteuclid.org/euclid.ojm/1200757734


Export citation

See also

  • Part I: Minoru Nakaoka. Continuous maps of manifolds with involution. I. Osaka J. Math., Volume 11, Number 1, (1974), 129--145.
  • Part II: Minoru Nakaoka. Continuous maps of manifolds with involution. II. Osaka J. Math., Volume 11, Number 1, (1974), 147--162.